# SDR SUPRU3A0612

- Difficulty date: August 18, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300BEECH
- Aircraft serial: FF13
- Aircraft time: 10,754 hours, 5,840 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8210310
- Part serial: 12184928
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, L

## Discrepancy

ON FINAL, RWY 23 AT KBTL. WHEN POWER LEVERS BROUGHT TO IDLE, AIRCRAFT YAWED LEFT.  SUSPECT RIGHT PROP STAYED IN FLIGHT IDLE AND LEFT PROP WENT TO GROUND IDLE.  GO-AROUND ACCOMPLISHED.  PULLED PROP GOV TEST CB, LANDED UNEVENTFULLY.
